Inequalities for the Fractional Derivatives of Trigonometric Polynomials in Spaces with Integral Metrics

Authors

  • Yu. S. Kolomoitsev

Abstract

We establish necessary and sufficient conditions for the validity of Bernstein-type inequalities for the fractional derivatives of trigonometric polynomials of several variables in spaces with integral metrics. The problem of sharpness of these inequalities is investigated.

Published

25.01.2015

Issue

Section

Research articles

How to Cite

Kolomoitsev, Yu. S. “Inequalities for the Fractional Derivatives of Trigonometric Polynomials in Spaces With Integral Metrics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 1, Jan. 2015, pp. 42-56, https://umj.imath.kiev.ua/index.php/umj/article/view/1962.